# SDR DLL19990075

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Galley
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO LDG, F/AS IN AFT GALLEY SENSED ELECTRICAL SMELL.  ALSO, PERSISTED FOR COUPLE MINUTES AFTER LDG, 2ND OFF WENT BACK AFTER LDG, BUT UNABLE TO CONFIRM.  RAN OVENS AND COFFEE MAKERS FOR SEVERAL MINUTES.  UNABLE TO  DUPLICATE.  NO ELECTRICAL SMELL OR SMOKE DETECTED.
